Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Авхадиев, Ф.Г. | - |
dc.contributor.author | Аксентьев, Л.А. | - |
dc.date.accessioned | 2025-02-06T07:17:03Z | - |
dc.date.available | 2025-02-06T07:17:03Z | - |
dc.date.issued | 1971 | - |
dc.identifier.citation | Авхадиев, Ф.Г. Достаточные условия однолистности аналитических функций / Ф.Г. Авхадиев, Л.А. Аксентьев // Доклады Академии наук СССР.- Москва : Наука, 1971. - Т. 198, № 4. - С. 743-746. | ru |
dc.identifier.uri | https://elib.gsu.by/handle123456789/73756 | - |
dc.language.iso | ru | ru |
dc.publisher | Наука | ru |
dc.title | Достаточные условия однолистности аналитических функций | ru |
dc.type | Article | ru |
dc.identifier.udk | 517.54 | - |
dc.root | Доклады Академии наук СССР | ru |
dc.placeOfPublication | Москва | ru |
dc.number | 4 | ru |
dc.volume | 198 | ru |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Авхадиев_Достаточные.pdf | 524.99 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.